# SDR UPS96505671

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Damaged
- Location: Lt Ac Bay
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON DEPARTURE, EXPERIENCED VIBRATION ABOUT THE SAME TIME FLAPS WERE RETRACTED.  VIBRATION CONTINUED UNTIL SEVERAL MINUTES LATER, THEN STOPPED.  REMOVED AND REPLACED PNUE ACCESS DOOR IN LT A/C BAY DOOR.
